# SDR GSPA NRS103265

- Difficulty date: August 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N89WC
- Make and model: Beech B300
- Aircraft serial: FL72
- Aircraft time: 4,932 hours, 3,727 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 1015552117
- Condition: Seized
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIR CONDITIONER SYS WAS NOT PUTTING OUT COLD AIR. UPON INVESTINGATING THE PROBLEM IT WAS DISCOVERED THAT THE AIR COMPRESSOR WAS SEIZED AND THE DRIVE BELT BURNED THOUGH. 2 NEW FREOM COMPRESSORS WERE INSTALLED AND BOTH SEIZED CASUING THE BELT TO BURN THROUGH ON THE DRIVE PULLEY DURING GROUND OPS CHECKS.
